Output distributions and covariance functions of certain non-linear transformations

Cheng, M.C. (1971) Output distributions and covariance functions of certain non-linear transformations. International Journal of Control, 13 (6). pp. 1065-1071. ISSN 0020-7179

Full text not available from this repository.
Official URL: https://doi.org/10.1080/00207177108932006

Abstract

Three specific non-linear transformations of Gaussian stochastic processes occurring in signal detection and control theory are considered. The Gaussian stochastic processes are not necessarily stationary. The common feature of the transformed stochastic processes is that the determination of their covariance functions depends upon the evaluation of the orthant probability of four Gaussian variates over the respective correlation matrix. A method for evaluating this orthant probability, when the correlation matrix has certain specific forms, has recently been discussed by Cheng (1969). The application of this method yields closed-form expressions, in terms of tabulated functions, for the output probability distributions and covariance functions of the non-linear transformations investigated. © 1970 Taylor & Francis Group, LLC.

Item Type: Article
Uncontrolled Keywords: Output distributions; covariance functions; non-linear transformations
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Mr Jasny Razali
Date Deposited: 24 Mar 2021 03:21
Last Modified: 24 Mar 2021 03:21
URI: http://eprints.um.edu.my/id/eprint/24473

Actions (login required)

View Item View Item